CSpace
Averaging principle for one dimensional stochastic Burgers equation
Dong, Zhao; Sun, Xiaobin; Xiao, Hui; Zhai, Jianliang
2018
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
Volume265Issue:10Pages:4749
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33514
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Dong, Zhao,Sun, Xiaobin,Xiao, Hui,et al. Averaging principle for one dimensional stochastic Burgers equation[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2018,265(10):4749.
APA Dong, Zhao,Sun, Xiaobin,Xiao, Hui,&Zhai, Jianliang.(2018).Averaging principle for one dimensional stochastic Burgers equation.JOURNAL OF DIFFERENTIAL EQUATIONS,265(10),4749.
MLA Dong, Zhao,et al."Averaging principle for one dimensional stochastic Burgers equation".JOURNAL OF DIFFERENTIAL EQUATIONS 265.10(2018):4749.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Dong, Zhao]'s Articles
[Sun, Xiaobin]'s Articles
[Xiao, Hui]'s Articles
Baidu academic
Similar articles in Baidu academic
[Dong, Zhao]'s Articles
[Sun, Xiaobin]'s Articles
[Xiao, Hui]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Dong, Zhao]'s Articles
[Sun, Xiaobin]'s Articles
[Xiao, Hui]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.